Results 1 to 10 of 10
My tramadol experience
  1. #1
    Olpokerface is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Default My tramadol experience

    It all started about 2years ago when I got tendinitis in both elbows and my doc gave me 60 trams a month. Took those for a year kept running out early so doc doubled it to 120 a month kept saying they are non addictive don't worry! Well after another year taking the 120 a month I decided to quit 7 days ago. I have been searching stuff about tramadol withdrawal for days so I thought if I could help somebody looking with my experience . I'm a 41 year old male never took anything until the ultram. The trams made me feel awesome I took 2-3 50mg tabs in the moring than 2-3 at night every day for a full 12 months. Now last Monday I took my last dose at 8:00 pm by Tuesday at 3:00pm I was having horrible stomach cramps flu like stuff diarrhea all night long. This stuff went on until Thursday morning when I felt much better physically appetite back etc.. I thought wow that wasn't that bad! Until Thursday evening when the depression and anxiety and panic attacks set in! Worst horror I ever felt in my life. I had to go to emergency room on day 6 they gave me some Valium and I felt better I couldnt work or do anything I just wanted to cry all the time. Anyway I am on day 7 cold turkey by the way and I'm feeling like the anxiety is sloooooowly lifting. Anybody with similar experience that can give me some advice or a timetable when they felt better let me know. Thanks

  2. #2
    nesi is offline New Member
    Join Date
    Jan 2012
    Posts
    4

    Default

    I can relate to your story. I started about three years ago. I took Tramadol for a knee injury and just keep taking them for the uplift it gave me. Then i only took them to keep the withdrawels away. I even took the same amount as you. I have been off of them for about 3 weeks now but i took a hydro to sleep the last week until i realized it was pointless to take those because they are also an opiate and has the same withdrawal symptoms. The depression for me went away at week 2. I still feel down sometimes but i get by. What i had the most was Restless leg syndrome (which is not really RLS just a side effect) and the insomnia. Ohhh the insomnia was baddddd. I had it for about 2 weeks. I just actually started sleeping better Sunday night. You should not have quit cold turkey. You could and still can have seziures. Kudos to you for going cold turkey cause i tried that twice and wasn't happening for me. Everybody is different on how long the withdrawels last but you are almost there. If the Insomnia starts i would try benedryl. The RLS is rough because that is usually why you cant sleep ( or shut your brain down) . Also get a B12 vitamin and a multi vitamin for energy cause if your like me you don't feel like doing a damn thing. Let me know how your doing.

  3. #3
    Olpokerface is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Default

    Hey nesi thanks for replying! I'm doing ok Monday was good I almost felt normal but today I woke up depressed and panicky again. Tomorrow is day 9 so I'm getting closer every day to beating this horrible drug.

  4. #4
    Olpokerface is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Default

    Day 9 1:01 pm and feeling pretty good mentally I hope it lasts!

  5. #5
    onlyjill0125 is offline New Member
    Join Date
    Feb 2012
    Posts
    2

    Default wish I was in your shoes

    Hi. I am scared to death of going off this tramadol and have no idea what will happen to me. I am afraid to die if I stay on - afraid to die if I go off. I am on a very high dose of 20+ 50mg pills a day. It does not even work anymore and I won't take more. I have lots of side effects and have been this way 2 years. I am so lost.

  6. #6
    nesi is offline New Member
    Join Date
    Jan 2012
    Posts
    4

    Default

    Hi only Jill.....I know its very scary but as long as you keep taking them you will always have withdrawals/side effects. Which you probably already know that. The trick is to ween yourself off them. You can go into seziures if you stop to fast. Not to mention brain zaps. For instance...you take 20 a day now. Go down to 19 tomorrow then 18 the next and so on. If you feel you can go down 2 at a time then do it because that's one more day closer to you being off of them. You have to be committed to wanting to stop. There is a pill on the market called Withdrawal ease that will help with the withdrawals. Its a Vitamin that has everything all in one. I have heard people say that they would have not survived without it. You have a long road ahead of you but i promise once you get to that finish line it will be so worth it. I know how you feel. You want off of them but your know its going to be bad and just don't want to deal with it. When you say your going through lots of side effects is that from the Tramadol or is it a withdrawal symptom? I am on my 3rd week and i feel a lot better but i wasn't taken as many as you. I hope and pray for you that you find the strength to get off these cause a life with these EVIL ASS pills is no life at all. Please let us know how your doing.

  7. #7
    nesi is offline New Member
    Join Date
    Jan 2012
    Posts
    4

    Default

    [deleted - swearing]
    Last edited by Anonymous; 02-22-2012 at 09:10 PM.

  8. #8
    Schaff25 is offline Member
    Join Date
    Jan 2012
    Posts
    61

    Default Hang tight..

    you are already through the worst parts of it! read my posts from my detox starting on Jan 10 or so, it gives a great timeline. Just click on my name on here and it should bring everything up that i posted.

    Jill, you gotta just let hell leave your body! Trust us on this board, it is the most liberating process ever to become pill free! you just have to want it bad enough. I was not religious before all of this, but I just asked God to help me get through it and somehow everything worked.

    Ask Robert questions on how to safety detox, you won't regret it!

  9. #9
    Olpokerface is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Default

    Day 10 of trams cold turkey feeling ok today dont need sleep aids to get a full nights sleep anymore. I would never take tramadol again ever!! I would never want to go thru withdrawal again it is hell on earth.

  10. #10
    Samir ghale is offline New Member
    Join Date
    Jan 2018
    Posts
    1

    Default

    Day six of my tram 50mg withdrawal
    I abused this >>>> for 3 years 9 tabs per day with clonaz and devomine mixed and smoked weed till I fly to the moon.I am 24 and my wife gave birth to our son 7 days ago she never knew about me using this
    We live apart from our family so after delivery she is with her mother bc I have to work and cant give her time the first day she went her home I didnt sleep the whole night only thinking of my child my wife and what am I doing with my life and what if my new born will abuse these substances like i did after he grows up I still had 30 pills left and a ounce of weed day 2 was totally >>>>ed cant get up to much stress and depresed thought about smoking weed but thought about my baby again I smoked 40 cig that day thinking the whole day with body shock sneezing hot and cold sweat flu and upset stomach 2nd night was horrible didnt sleep at all day 3 I still have tramadol lying around and weed aswell thought about taking just 1 pill and smoking weed then again thoughts about my baby and wife future where would this lead I smoked around 45 cig that day and didnt know when I got knocked out with sleep but I slept about 4 hours the whole night went tosing and turning around serious deprision and the demons saying take the pills and ease your pain I controlled my self anyhow but day 4 was quite good felt quite good but mood swing and sneez not going the whole day went watching movie and excess smoking of cig i slept for 7 hrs that night and woke up quiet refreshed the morning of day 5 I lets kick this for my baby and wife so flushed those 30 trama pills 20 clozepam 10 devomine and threw that ounce of weed did a bit of excercise and had a lot of green tea the day went really god but when night aproched I was in hell it was more hard to kick the devil inside just slept for 2 hours and woke up the whole night but dont feel restless but my body is demanding for a good sleep this is my morning of day 6 just spoke with my wife lied that everthing good i dont want to hurt her just want to quit this before she is back home i havent been to work for exact 7 days and now im craving for weed i didnt feel hungry this all time but now its either win or lose the devil is speaking already smoked more than 50 cig cant sleep thought about my family though i love them this day 6 of withdrawal is eating me from inside just phoned my friend for 4/5 stick of weed he is on his way but somthing inside is saying dont do weed but the devil is at its best prayed for about half hours got flash back of my kid cant take this anymore lets see what will this day show if i make it i will be on day 7 tomorrow but if i cant maybe the devil wins i lose i just want this withdrawal to go away as soon as possible still not sure to smoke weed after my friend arrives hope this wont make anything worse
    Love your family but such things cant be told i just wait for the day what if i cant quit and my wife finds out cant take the stress no more this restlessness is killing me day 6 this is the most depressing day of my whole life....

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22